# SDR AALA202502044551

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 37,215 hours, 16,009 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LANDING GEAR DID NOT COME UP AFTER TAKE OFF. RAN QRH STILL WOULD NOT COME UP; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT JFK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
